MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 PROXIS URETERAL ACCESS SHEATH; PROXIS ACCESS SHEATH

C.R. BARD, INC. (COVINGTON) -1018233 PROXIS URETERAL ACCESS SHEATH; PROXIS ACCESS SHEATH
Model Number 231025
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that upon completion of the case, the operator was not able to remove the access sheath from the scope.
 
Additional Manufacturer Narrative
The reported event was inconclusive.No sample was returned for evaluation.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: "for single use only.Do not reuse, reprocess or resterilize.Reuse, reprocessing or resterilization may compromise the structural integrity of the device and/or lead to device failure, which in turn, may result in patient injury, illness or death." do not bend the device prior to placement as this could damage the integrity of the device and result in patient injury." h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
 
Event or Problem Description

Brand Name
PROXIS URETERAL ACCESS SHEATH
Common Device Name
PROXIS ACCESS SHEATH
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key10364537
Report Number1018233-2020-04975
Device Sequence Number3094800
Product Code FED
UDI-Device Identifier00801741101670
UDI-Public(01)00801741101670
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K160861
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/15/2020
Device Model Number231025
Device Catalogue Number231025
Device Lot NumberBMDXFM08
Was Device Available for Evaluation? No
Date Returned to Manufacturer07/13/2020
Initial Date Received by Manufacturer 07/13/2020
Supplement Date Received by Manufacturer12/21/2020
Initial Report FDA Received Date08/04/2020
Supplement Report FDA Received Date01/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1